RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Zh. Ind. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2005, Volume 8, Number 3  


Modeling calibration functions for the technologies of system analysis of quality and certification of biomaterials
E. V. Akinina, S. S. Bednarzhevskii, V. P. Golubyatnikov, A. G. Nazin, G. I. Smirnov, N. G. Shevchenko
3
Linear stability of a system of Gauss vortices
I. G. Bord, D. F. Kranchev
8
On exact solutions for the semiempirical equation of turbulent diffusion and the second-order closure methods
A. I. Borodulin, B. M. Desiatkov
18
Computational aspects of the minimal residual method with resolution of the Heywood variant
V. V. Goltiapin
24
Numerical solution of a problem about the parameters of a conformal mapping
Y. V. Gubkina, I. B. Davydkin, V. N. Monakhov
32
The method of parametric Lyapunov functions for Markov dynamical systems
S. M. Dobrovolskii, T. M. Strugova
40
Mathematical modeling of a reverse-process in a multibed catalytic reactor
V. I. Drobyshevich, L. V. Yausheva, N. A. Chumakova, E. V. Sazhenkova, A. S. Noskov
48
Equilibrium resource distribution in a network model
A. I. Erzin, I. I. Tfkhanov
58
Recognition of a numerical sequence that includes series of quasiperiodic repeating standard fragments. The case of a known number of fragments
A. V. Kel'manov, L. V. Mikhailova
69
Conditions for existence of relaxation oscillations in singular systems of low dimension
L. I. Kononenko
87
Analytic construction of the near field in a transonic flow near a thin axisymmetric body
K. V. Kurmaeva, S. S. Titov
93
Orthoregressive estimates for the parameters of systems of linear difference equations
A. A. Lomov
102
Kinetic theory in modern aerohydrodynamics
V. Ya. Rudyak
120
Study of a model of linear biomolecular synthesis with reversible processes
S. I. Fadeev, V. A. Likhoshvai, D. N. Shtokalo
149
Сибирский журнал индустриальной математики
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020